# SDR SWAA980023

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND A FUSELAGE SKIN CRACK AT LAP JOINT BS 470, AT S14L, AT BS 480, AT S10L, AND AT BS 490, AT S14L.  REPAIRED ALL PER BOEING SRM.
